Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Tori_N

Member
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Tori_N

  • Rank
    New Member
  1. Ok so I’ve been using the acne.org products for a little over two weeks now and I am up to the full dose of benzoyl peroxide everyday, twice a day. It’s drying up my face, as expected, but it’s also making my face burn. At first it was just a little tingling, then it started to sting, and now it burns. It’s not unbearable and it dies down after 10-15 minutes but should I be concerned? When I put the moisturizer on, that also makes the burning come back but then it goes away again.
  2. So I’ve been using the acne.org products on my face for a little over two weeks now. I’m up to the full dose of benzoyl peroxide, and it’s drying, like I expected, but my face has also begun to burn after I put it on. At first it was just a little tingle, but it has become a little worse. Not anything unbearable, but still concerning. Is it supposed to be doing this? What should I do if it’s not?
×